# SDR 03FDEA02080

- Difficulty date: December 7, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 43,779 hours, 8,576 cycles
- System (JASC): 1430 · Fasteners
- Part: Collar
- Condition: Cracked
- Location: Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER SECTION OF NR 1 BANJO FITTING AFT FACE FLANGE FOUND WITH 04 EA LOCK BOLT COLLARS CRACKED.  RT CENTER SECTION OF NR 1 BANJO FITTING AFT FACE FLANGE 4 CRACKED LOCKBOLT COLLARS REMOVED & REPLACED AS PER SRM 51-32-01, VOL. II & SRM 51-  33-01, VOL II RESPECTIVELY.
